MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV10F45/80
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 35mm amplatzer cribriform occluder was selected for implant using a 10f amplatzer trevisio intravascular delivery system.The device was manually attached and turned 1/8 counterclockwise as per ifu during device preparation.The occluder was advanced through the delivery cable "as per normal." the cable connection was not checked prior to deployment.During deployment, the occluder "came off the delivery cable on its own whiles being deployed.It was in the correct position at the time it became detached." therefore, no attempts were made to reconnect the device.The occluder ultimately successfully implanted.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
An event of the occluder came off the delivery cable on its own during procedure was reported.The investigation found no anomalies with the function of the delivery cable.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.It was indicated that the cable connection was not checked prior to deployment.The cause of the reported event could not be conclusively determined, however it is possible the first occluder was not attached securely enough to the cable in the field.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20495567
Report Number2135147-2024-05209
Device Sequence Number11642736
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public(01)05415067030948(17)270430(10)10343261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ATV10F45/80
Device Lot Number10343261
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale